Loading [MathJax]/jax/output/HTML-CSS/jax.js

Hongliang Lai ; Walter Tholen - A Note on the Topologicity of Quantale-Valued Topological Spaces

lmcs:2640 - Logical Methods in Computer Science, August 15, 2017, Volume 13, Issue 3 - https://doi.org/10.23638/LMCS-13(3:12)2017
A Note on the Topologicity of Quantale-Valued Topological SpacesArticle

Authors: Hongliang Lai ; Walter Tholen

    For a quantale V, the category V-Top of V-valued topological spaces may be introduced as a full subcategory of those V-valued closure spaces whose closure operation preserves finite joins. In generalization of Barr's characterization of topological spaces as the lax algebras of a lax extension of the ultrafilter monad from maps to relations of sets, for V completely distributive, V-topological spaces have recently been shown to be characterizable by a lax extension of the ultrafilter monad to V-valued relations. As a consequence, V-Top is seen to be a topological category over Set, provided that V is completely distributive. In this paper we give a choice-free proof that V-Top is a topological category over Set under the considerably milder provision that V be a spatial coframe. When V is a continuous lattice, that provision yields complete distributivity of V in the constructive sense, hence also in the ordinary sense whenever the Axiom of Choice is granted.


    Volume: Volume 13, Issue 3
    Published on: August 15, 2017
    Accepted on: July 8, 2017
    Submitted on: August 15, 2017
    Keywords: Computer Science - Logic in Computer Science
    Funding:
      Source : OpenAIRE Graph
    • Funder: Natural Sciences and Engineering Research Council of Canada

    2 Documents citing this article

    Consultation statistics

    This page has been seen 2222 times.
    This article's PDF has been downloaded 396 times.